Sale!

Ibuprofen |

(3 customer reviews)

$23.00 $16.00

Buy Ibuprofen | | Paypal | NO PRIOR PRESCRIPTION NEEDED! Anonimity & Fast World Shipping! – world.buy-pharm.com

6 in stock

SKU: BID518803 Categories: , Tag:

Description

Description

Nurofen for children, strawberry suspension for oral administration, suitable for children from 3 months to 12 years *. Fights heat and pain acting up to 8 hours. The suspension has a pleasant strawberry flavor, does not contain sugar and dyes, and each bottle is complete with a convenient measuring syringe.

* Depending on the body weight of the child provided for by the instructions for use of the drug

Latin name

Nurofen for Children

Release form

Suspension for oral administration (with strawberry flavor) of white or almost white color, syrupy consistency, with a characteristic strawberry smell.

A polyethylene terephthalate bottle with a cap made of low density polyethylene or polypropylene with a gasket containing 100 ml, 150 ml or 200 ml of suspension. Each bottle, complete with a syringe dispenser, is packed in a cardboard box with instructions for use.

Packaging

container of 100 ml

Pharmacological action

Pharmacotherapeutic group: non-steroidal anti-inflammatory drug (NSAIDs).

ATX code: M01AE01

Pharmacological properties of

Pharmacodynamics:

Mechanism of action of ibuprofen, a derivative of propionic acid from the group of non-steroidal anti-inflammatory drugs (NSAIDs), due to the inhibition of the synthesis of prostaglandins – mediators of pain, inflammation and hyperthermia. Indirectly blocks cyclooxygenase 1 (COX-1) and cyclooxygenase 2 (COX-2), as a result of which it inhibits prostaglandin synthesis. In addition, ibuprofen reversibly inhibits platelet aggregation. It has analgesic, antipyretic and anti-inflammatory effects. The analgesic effect is most pronounced for pain of an inflammatory nature. The drug lasts up to 8 hours.

Pharmacokinetics:

Absorption – high, rapidly and almost completely absorbed from the gastrointestinal tract (GIT) (connection with plasma proteins – 90%). After taking the drug on an empty stomach in adults, ibuprofen is detected in blood plasma after 15 minutes, the maximum concentration (Cmax) of ibuprofen in blood plasma is reached after 60 minutes. Taking the drug with food can increase the time to reach maximum concentration (TCmax) up to 1-2 hours. The half-life (T1 / 2) is 2 hours. Slowly penetrates into the joint cavity, lingers in the synovial fluid, creating higher concentrations in it than in blood plasma. After absorption, about 60% of the pharmacologically inactive R-form slowly transforms into the active S-form. It is metabolized in the liver. It is excreted by the kidneys (unchanged no more than 1%) and, to a lesser extent, with bile.

In limited studies, ibuprofen was found in breast milk at very low concentrations.

Indications

Nurofen suspension for children is used in children from 3 months of life to 12 years of age for symptomatic treatment as an antipyretic in acute respiratory diseases (including flu), childhood infections, other infectious and inflammatory diseases and post-vaccination reactions, accompanied by an increase in body temperature.

The drug is used as a symptomatic analgesic for mild to moderate pain, including toothache, headache, migraine, neuralgia, earache, sore throat, sprain pain, muscle pain, rheumatic pain, pain in joints.

The drug is intended for symptomatic therapy, reducing pain and inflammation at the time of use, does not affect the progression of the disease.

Contraindications

Hypersensitivity to ibuprofen or any of the components that make up the drug.

Complete or incomplete combination of bronchial asthma, recurrent polyposis of the nose and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs.

History of bleeding or perforation of a gastrointestinal ulcer provoked by the use of NSAIDs.

Erosive-ulcerative diseases of the gastrointestinal tract (including peptic ulcer of the stomach and duodenum, Crohn’s disease, ulcerative colitis) or ulcerative bleeding in the active phase or history (two or more confirmed episodes of peptic ulcer or peptic ulcer bleeding).

Severe liver failure or liver disease in the active phase.

Severe renal failure (creatinine clearance <30 ml / min), confirmed hyperkalemia. Uncompensated heart failure, period after coronary artery bypass grafting. Cerebrovascular or other bleeding. Hemophilia and other bleeding disorders (including hypocoagulation), hemorrhagic diathesis. Pregnancy (III trimester). Fructose intolerance. Child body weight up to 5 kg. Caution If you have the conditions specified in this section, Before using the drug, consult your doctor. Concomitant use of other NSAIDs, history of a single episode of gastric ulcer or gastrointestinal ulcer, gastritis, enteritis, colitis, presence of Helicobacter pylori infection, ulcerative colitis, bronchial asthma or allergic diseases in the acute stage or in history – severe bronchospasm may develop , systemic lupus erythematosus or mixed connective tissue disease (Sharp syndrome) – increased risk of aseptic meningitis chickenpox renal failure, including and dehydration (creatinine clearance 30-60 ml / min), fluid retention and edema, liver failure, arterial hypertension and / or heart failure, cerebrovascular disease, dyslipidemia / hyperlipidemia, diabetes mellitus, diseases of peripheral arteries, blood diseases of unknown etiology (leukopenia, anemia), the simultaneous use of other drugs that can increase the risk of ulcers or bleeding, in particular oral glucocorticosteroids (including prednisone), anticoagulants (including warfarin ), selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, sertraline) or antiplatelet agents (including acetylsalicylic acid, clopidogrel) we take viability (I-II trimester), the period of breastfeeding, old age. Use during pregnancy and lactation The use of the drug in the third trimester of pregnancy is contraindicated. Before using the drug in the I-II trimesters of pregnancy or during breastfeeding, consult a doctor. There is evidence that ibuprofen in small amounts can pass into breast milk without any negative consequences for the health of the infant. Special instructions It is recommended that the drug be taken as soon as possible and at the minimum effective dose necessary to eliminate the symptoms. During prolonged treatment, monitoring of the peripheral blood picture and the functional state of the liver and kidneys is necessary. When symptoms of gastropathy appear, careful monitoring is indicated, including esophagogastroduodenoscopy, a general blood test (determination of hemoglobin), fecal occult blood analysis. If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the study. During treatment, ethanol is not recommended. The drug is contraindicated in patients with fructose intolerance, as it contains maltitol. Nurofen® for children can be used for children with diabetes, since the drug does not contain sugar. Dye free. Patients with renal failure should consult a doctor before using the drug, since there is a risk of impaired renal function. Patients with hypertension, including a history of and / or chronic heart failure, should consult a doctor before using the drug, since the drug can cause fluid retention, increased blood pressure and swelling. NSAIDs in patients with chickenpox may be associated with an increased risk of developing severe purulent complications of infectious and inflammatory diseases of the skin and subcutaneous fat (e.g., necrotizing fasciitis). In this regard, it is recommended to avoid the use of the drug for chickenpox. Impact on the ability to drive vehicles and other potentially dangerous mechanisms Patients reporting dizziness, drowsiness, retardation or visual impairment when taking ibuprofen, you should avoid driving vehicles or operating machinery. Composition 5 ml of Nurofen® ® suspension for children contains the active ingredient ibuprofen 100 mg and excipients: polysorbate, glycerol, maltitol syrup, sodium saccharinate, citric acid, citric acid xanthan, sodium chloride, domiphene bromide, orange flavor 2M16014 or strawberry flavor 500244E, purified water. Dosage and administration of Nurofen® for children is a suspension specially formulated for children. For oral administration. Patients with increased gastric sensitivity are recommended to take the drug with meals. For short-term use only. Read the instructions carefully before taking the drug. Shake well before use. For accurate metering of the dose of the drug, a convenient measuring syringe is attached. 5 ml of the drug contains 100 mg of ibuprofen or 20 mg of ibuprofen in 1 ml. Using a volumetric syringe: Insert the volumetric syringe firmly into the neck of the vial. Turn the bottle upside down and gently pull the piston down, collecting the suspension in the syringe to the desired level. Return the vial to its original position and remove the syringe by carefully turning it. Place the syringe in the oral cavity and slowly press the piston, gently releasing the suspension. After use, rinse the syringe in warm water and dry it out of the reach of the child. Fever (fever) and pain: Dosage for children depends on the age and body weight of the child. The maximum daily dose should not exceed 30 mg / kg of body weight of the child with intervals between doses of the drug for 6-8 hours. Children aged 3-6 months (baby weight 5 to 7.6 kg): 2.5 ml (50 mg) up to 3 times in 24 hours, not more than 7.5 ml (150 mg) per day. Children aged 6-12 months (baby weight 7.7 – 9 kg): 2, 5 ml (50 mg) up to 3-4 times in 24 hours, not more than 10 ml (200 mg) per day. Children aged 1-3 years (child weight 10 – 16 kg): 5.0 ml (100 mg) up to 3 times in 24 hours, no more than 15 ml (300 mg) per day. Children aged 4-6 years (child weight 17 – 20 kg): 7.5 ml (150 mg) up to 3 times in 24 hours, no more than 22.5 ml (450 mg) per day. Children aged 7-9 years (child weight 21-30 kg): 10 ml (200 mg) up to 3 times in 24 hours, no more than 30 ml (600 mg) per day. Children aged 10-12 years (child weight 31 – 40 kg): 15 ml (300 mg) up to 3 times in 24 hours, not more than 45 ml (900 mg) per day. Duration of treatment – no more than 3 days. Do not exceed the indicated dose. If the symptoms persist or worsen when taking the drug within 24 hours (in children aged 3-5 months) or within 3 days (in children 6 months of age and older), stop treatment and consult a doctor. Post-immunization fever: For children under 6 months: 2.5 ml (50 mg) of the drug. If necessary, an additional 2.5 ml (50 mg) after 6 hours. Do not use more than 5 ml (100 mg) within 24 hours. side effects The risk of side effects can be minimized by taking the drug for a short course at the minimum effective dose needed to eliminate the symptoms. The side effects are predominantly dose dependent. The following adverse reactions were noted with short-term administration of ibuprofen at doses not exceeding 1200 mg / day. In the treatment of chronic conditions and with prolonged use, other adverse reactions may occur. The frequency of occurrence of adverse reactions is based on the following criteria: very frequent ( 1/10), frequent (from 1/100 to <1/10), infrequent (from 1/1000 to <1/100), rare (from 1/10 000 to <1/1000), very rare (<1/10 000), frequency unknown (frequency estimation data not available). Blood and lymphatic system disorders · Very rare: disorders of hematopoiesis (anemia, leukopenia, aplastic anemia, hemolytic anemia, thrombocytopenia, pancytopenia, agranulocytosis). The first symptoms of such disorders are fever, sore throat, superficial ulcers in the mouth, flu-like symptoms, marked weakness, nosebleeds and subcutaneous hemorrhages, bleeding and bruising of unknown etiology. Immune system disorders · Uncommon: hypersensitivity reactions – nonspecific allergic reactions and anaphylactic reactions, respiratory reactions (bronchial asthma, including exacerbation, bronchospasm, dyspnea, dyspnoea), skin reactions (itching, hives, purpura, swelling, exfoliation, exfoliation, exfoliation including toxic epidermal necrolysis, Lyell’s syndrome, Stevens-Johnson syndrome, multiform erythema), allergic rhinitis, eosinophilia. · Very rare: severe hypersensitivity reactions, including swelling of the face, tongue and larynx, shortness of breath, tachycardia, arterial hypotension (anaphylaxis, Quincke’s edema or severe anaphylactic shock). gastrointestinal disorders · Uncommon: abdominal pain, nausea, dyspepsia. · Rare: diarrhea, flatulence, constipation, vomiting. · Very rare: peptic ulcer, perforation or gastrointestinal bleeding, melena, bloody vomiting, ulcerative stomatitis, gastritis. · Frequency not known: exacerbation of ulcerative colitis and Crohn’s disease. Disorders of the liver and biliary tract · Very rare: impaired liver function. Renal and urinary tract disorders · Very rare: acute renal failure (compensated and decompensated), especially with long-term use, in combined with increased urea concentration in the blood plasma and edema. Nervous system disorders · Uncommon: headache. · Very rare: aseptic meningitis (in patients with autoimmune diseases). Cardiovascular Disorders · Frequency not known: heart failure, peripheral edema, with prolonged use increased the risk of thrombotic complications (eg, myocardial infarction, stroke), increased blood pressure. Respiratory and mediastinal disorders · Frequency not known: bronchial asthma, bronchospasm, shortness of breath. Other · Very rare: edema, including peripheral edema. Laboratory indicators · hematocrit or hemoglobin (may decrease) · bleeding time (may increase) · plasma glucose concentration (may decrease) · creatinine clearance (may decrease) activity of “hepatic” transaminases (may increase) At occurrence of side effects it is necessary to stop reception of a preparation and to see the doctor. Drug Interaction Should be avoided at the same time as: Acetylsalicylic acid at least 75m and the antiaggregant action of acetylsalicylic acid (possible increase in the incidence of acute coronary insufficiency in patients receiving low doses of acetylsalicylic acid as an antiplatelet agent after starting ibuprofen) · Other NSAIDs, including selective COX-2 inhibitors: two or more NSAIDs should be avoided at the same time because of the possible increased risk of side effects. Use with caution with the following medicines: · Anticoagulants and thrombolytic agents: NSAIDs may potentiate the effect of anticoagulants, in particular warfarin and thrombolytic agents. · Hypotensive agents (ACE inhibitors and angiotensin II antagonists) and diuretics: NSAIDs may reduce the effectiveness of these groups. ACE diuretics and inhibitors can increase the nephrotoxicity of NSAIDs. · Glucocorticosteroids: increased risk of gastrointestinal ulcer and gastrointestinal bleeding. · Antiaggregants and selective serotonin reuptake inhibitors: increased risk of gastrointestinal bleeding. · Cardiac glycosides: concomitant administration of NSAIDs and cardiac glycosides may lead to heart failure, decreased glomerular filtration rate, and increased blood plasma glycoside concentrations. · Lithium drugs: There is evidence of an increase in the concentration of lithium in blood plasma when NSAIDs are used. · Methotrexate: There is evidence of an increase in the concentration of methotrexate in blood plasma when NSAIDs are used. · Cyclosporine: Increase the risk of nephrotoxicity when co-administered with NSAIDs and cyclosporine. · Mifepristone: NSAIDs should be initiated no earlier than 8-12 days after receiving Mifepristone, as NSAIDs may reduce the effectiveness of Mifepristone. · Tacrolimus: the simultaneous administration of NSAIDs and tacrolimus may increase the risk of nephrotoxicity. · Zidovudine: Co-administration of NSAIDs with zidovudine may lead to increased hematotoxicity. There is evidence of an increased risk of hemarthrosis and hematoma in HIV-positive hemophilia patients receiving concomitant treatment with zidovudine and ibuprofen. · Quinolone series antibiotics: Patients receiving co-treatment with NSAIDs and quinolone series antibiotics may have an increased risk of seizures. Overdose of In children, overdose symptoms may occur after taking a dose in excess of 400 mg / kg body weight. In adults, the dose-dependent effect of overdose is less pronounced. The half-life of the drug with an overdose is 1.5-3 hours. Symptoms: nausea, vomiting, epigastric pain or, less commonly, diarrhea, tinnitus, headache, and gastrointestinal bleeding. In more severe cases, manifestations from the central nervous system are observed: drowsiness, rarely – agitation, convulsions, disorientation, coma. In cases of severe poisoning, metabolic acidosis and an increase in prothrombin time, renal failure, damage to liver tissue, lowering blood pressure, respiratory depression and cyanosis can develop. In patients with bronchial asthma, an exacerbation of this disease is possible. Treatment: symptomatic, with mandatory airway management, ECG monitoring and basic vital signs up to the normalization of the patient’s condition. Oral administration of activated charcoal or gastric lavage within 1 hour after taking a potentially toxic dose of ibuprofen is recommended. If ibuprofen has already been absorbed, alkaline drink may be prescribed in order to excrete the acid derivative of ibuprofen by the kidneys, forced diuresis. Frequent or prolonged seizures should be stopped by the intravenous administration of diazepam or lorazepam. If bronchial asthma worsens, the use of bronchodilators is recommended. Storage conditions At temperatures not higher than + 25 ° C, out of the reach of children! In a dry place. The Expiration of is 3 years. Use within 6 months of opening the vial. Do not use expired drug. Active ingredient ibuprofen Sardlkp pharmacy terms and conditions pharmacy terms without prescription Reckitt Benquizer, United Kingdom

Additional information

Brand

3 reviews for Ibuprofen |

  1. Sandra

    As Always, great & fast service, Very appreciated!!!

  2. Cary

    Item as described, fast shipping. Smooth and easy transaction!!!

  3. John

    Quick delivery. Good store.

Add a review

Your email address will not be published. Required fields are marked *